# SDR CALA9801183

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Engine: Pwa JT8D217
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Tube
- Part number: 7958538503
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X, K
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE FLAMED OUT WHILE EN ROUTE FL330.  THE NR 2 ENGINE WAS RESTARTED.  THE NR 2 ENGINE FLAMED OUT A SECOND TIME AND WAS RESTARTED AGAIN.  THE FLIGHT WAS CONTINUED TO IAH WHERE IT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE NR 2 ENGINE FUEL FLEX TUBE RUPTURED.  THE FUEL FLEX TUBE WAS REMOVED AND REPLACED IAW MM 73-11-02, PAGE 216.  THE FUEL FILTER WAS REPLACED AS A PRECAUTIONARY MEASURE.  IN ADDITION, THE MOISTURE TRAP AND SENSE LINE WERE CHECKED WITH NO DEFECTS NOTED.  A LEAK CHECK WAS PERFORMED WITH NO LEAKS FOUND.  A POWER ASSURANCE RUN WAS PERFORMED ON THE NR 2 ENGINE AND OPERATIONAL CHECKS WERE GOOD.
